Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Grand Rapids, MI

May 20, 2013Kent County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 20, 2013, 3:24 PM EDT for Kent County, Michigan. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 3:24 PM EDT (19:24 UTC)
Expired
May 20, 2013, 4:15 PM EDT
In force
51 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kent County, MI

The radar

The Grand Rapids radar (KGRR), 18 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:25 PM EDTHAIL 0.754 Sw Cannonsburg, MIRELAYED VIA TWITTER.
May 20, 3:32 PM EDTHAIL 0.7Gerald R Ford Arpt, MIOBSERVED AT THE NWS FORECAST OFFICE
May 20, 3:35 PM EDTHAIL 0.751 Wsw Cascade, MIRELAYED BY WZZM13.
May 20, 3:55 PM EDTHAIL 0.7Ada, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KGRR 201924
SVRGRR
MIC081-202015-
/O.NEW.KGRR.SV.W.0009.130520T1924Z-130520T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KENT COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 415 PM EDT

* AT 320 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST GRAND
  RAPIDS...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. HAIL THE SIZE OF QUARTERS WAS REPORTED
           AT EAST BELTLINE NEAR INTERSTATE 96 AT 320 PM. 

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANNONSBURG AROUND 335 PM EDT.
  GRATTAN TWP AROUND 345 PM EDT.
  OAKFIELD TWP AROUND 350 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE PARNELL AND HARVARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4330 8532 4277 8531 4277 8561 4306 8566
TIME...MOT...LOC 1922Z 229DEG 27KT 4299 8556

HAIL...1.00IN
WIND...60MPH

$$

MEADE
2 follow-up statements
607 
WWUS53 KGRR 201953
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
353 PM EDT MON MAY 20 2013

MIC081-202015-
/O.CON.KGRR.SV.W.0009.000000T0000Z-130520T2015Z/
KENT MI-
353 PM EDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KENT
COUNTY UNTIL 415 PM EDT...

AT 351 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM OAKFIELD TWP TO ALTO...AND MOVING NORTHEAST AT 30
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPENCER TWP AND FALLASSBURG AROUND 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4316 8551 4330 8532 4277 8531 4277 8546
TIME...MOT...LOC 1953Z 229DEG 27KT 4315 8536 4282 8537

HAIL...1.00IN
WIND...60MPH

$$
039 
WWUS53 KGRR 202010
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EDT MON MAY 20 2013

MIC081-202021-
/O.EXP.KGRR.SV.W.0009.000000T0000Z-130520T2015Z/
KENT MI-
410 PM EDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KENT COUNTY WILL
EXPIRE AT 415 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4316 8551 4330 8532 4277 8531 4277 8546
TIME...MOT...LOC 2011Z 229DEG 27KT 4324 8521 4291 8523

$$

NJJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:39 PM EDT, 45 minutes earlier.

Area forecast discussion, May 20, 2:39 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
239 PM EDT MON MAY 20 2013

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/FIRE WEATHER/MARINE/HYDROLOGY

.SYNOPSIS...
ISSUED AT 238 PM EDT MON MAY 20 2013
THUNDERSTORMS AT TIMES THIS AFTERNOON THROUGH WEDNESDAY EVENING WITH
SOME SEVERE WEATHER POSSIBLE. COOLER TEMPERATURES EXPECTED THURSDAY
THROUGH MUCH OF THE HOLIDAY WEEKEND...WITH OVERNIGHT LOWS ON THE
WEEKEND POSSIBLY DROPPING INTO THE UPPER 30S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 238 PM EDT MON MAY 20 2013

THUNDERSTORM WATCH IN EFFECT THROUGH 8PM. STORMS SHOULD CONTINUE TO
DEVELOP MAINLY ALONG A LINE OF MID LEVEL MOISTURE THAT IS MOVING
INTO MICHIGAN FROM THE WEST/SOUTHWEST. LARGE HAIL APPEARS TO BE THE
MAIN THREAT SO FAR FROM ANY STORMS...ALONG WITH HEAVY RAINFALL.
WOULD EXPECT THOSE SAME THREATS THIS AFTERNOON...ALONG WITH SOME
DAMAGING WIND POTENTIAL AS WELL. FOCUS THIS AFTERNOON SEEMS TO BE
NEAR US131...SOME PROGRESSION EAST/NORTHEAST WITH THE THREAT
SHOULD BE EXPECTED THROUGH THIS EVENING.

ADDITIONAL ROUNDS OF STORMS POSSIBLE THIS EVENING AND
OVERNIGHT...ESPECIALLY NEAR AND NORTH OF THE WARM FRONT THAT IS
STRETCHING ACROSS NORTHERN LOWER MICHIGAN.  STORM POSSIBILITIES ALSO
REMAIN TUESDAY AFTERNOON THOUGH SEVERE POTENTIAL FOR TUESDAY
AFTERNOON DOES SEEM TO BE SOMEWHAT LIMITED...AND WOULD BE MORE SO IF
MORNING ACTIVITY LIMITS AMOUNT OF WARMING THAT COULD OCCUR DURING
THE DAY.

THE MAIN PUSH OF THE UPPER SYSTEM WORKS TOWARD THE GREAT LAKES
WEDNESDAY BRINGING COLD AIR ALOFT TO THE REGION AND RAMPING UP THE
INSTABILITY. MODELS ARE TRENDING MORE TOWARD THIS BEING MORE OF A
RAIN EVENT THAN A SEVERE EVENT.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 238 PM EDT MON MAY 20 2013

COOLER END OF THE WEEK AND WEEKEND STILL THE FOCUS OF THE LONG
TERM...WITH SOME FROST THREAT REMAINING FOR FRIDAY MORNING...AND
ESPECIALLY SATURDAY MORNING.  NORTHERN MOST COUNTIES REMAIN THE MOST
THREATENED BY FROST...ESPECIALLY NORTH OF US-10 ON SATURDAY MORNING.
WILL MONITOR FOR POTENTIAL HEADLINES LATER IN THE WEEK BUT FROST
POTENTIAL IS CERTAINLY THERE FOR THE FIRST HALF OF THE WEEKEND.

OTHERWISE...SOME LINGERING LIGHT RAIN SHOWERS THROUGH THE DAY
THURSDAY THE ONLY NOTABLE WEATHER IN THE LONG TERM. NO SIGNIFICANT
IMPACTS EXPECTED FROM THIS LINGERING RAIN ON THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 116 PM EDT MON MAY 20 2013

THE MAIN FOCUS OF THE 18Z SET OF FCSTS IS CONVECTION TRENDS
THROUGH THE PERIOD.

A FEW ISOLATED STORMS ARE GOING UP AS OF 1715Z THIS AFTERNOON.
THESE FORMED JUST EAST OF KMKG AND ARE MOVING NORTHEAST AND
STAYING NORTH OF THE REMAINDER OF THE TERMINALS. THERE COULD BE
MORE STORMS THAT FORM NEAR THE LAKESHORE AND MOVE INLAND...BUT
CONFIDENCE IS STILL LIMITED AS TO WHERE ADDITIONAL STORMS...IF ANY
WILL FIRE THIS AFTERNOON. WE HAVE VCTS TO ADDRESS THE CONVECTION
CHCS AND UNCERTAINTY. WE WILL UPDATE THE FCSTS AS NECESSARY IF
CONVECTION IS HEADING TOWARD A SITE. MVFR CONDITIONS CAN BE
EXPECTED UNDER ANY STORMS WITH SOME BRIEF BOUTS OF IFR POSSIBLE.

THE NEXT ROUND OF STORMS SHOULD COME IN AS EARLY AS LATER THIS
EVENING...AND MORE SO OVERNIGHT. THESE STORMS LOOK LIKE THEY WILL
BE MORE WIDESPREAD AND AFFECT ALL OF THE SITES. AGAIN MVFR SHOULD
BE EXPECTED UNDER ANY STORMS WITH BRIEF PERIODS OF IFR ALSO
LIKELY. WE WILL CONTINUE TO FINE TUNE THE CONVECTION OVERNIGHT.

&&

.MARINE...
ISSUED AT 238 PM EDT MON MAY 20 2013

THUNDERSTORMS WILL POSE HAZARDS TO MARINERS THIS EVENING THROUGH
WEDNESDAY. FOG IS ALSO EXPECTED TO BE A HAZARD AS WELL TONIGHT AND
TUESDAY NIGHT.

&&

.FIRE WEATHER...
ISSUED AT 238 PM EDT MON MAY 20 2013

WARM AND FAIRLY HUMID WEATHER IS EXPECTED THROUGH WEDNESDAY.
THUNDERSTORMS WILL BRING LIGHTNING AND GUSTY WINDS AT TIMES TODAY
THROUGH WEDNESDAY.  COOLER WEATHER WITH A DRIER AIR MASS FOR THE END
OF THE WEEK THROUGH THE WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 238 PM EDT MON MAY 20 2013

SOME LOCALIZED FLOODING COULD OCCUR THROUGH WEDNESDAY AS SEVERAL
ROUNDS OF THUNDERSTORMS MAY BRING HEAVY RAINFALL TO SOME AREAS.
PLACES THAT SEE MULTIPLE SHOWERS/THUNDERSTORMS IN QUICK SUCCESSION
WOULD BE PARTICULARLY VULNERABLE TO LOCALIZED FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MACZKO
SHORT TERM...MACZKO
LONG TERM...MACZKO
AVIATION...NJJ
FIRE WEATHER...MACZKO
HYDROLOGY...LAURENS
MARINE...MACZKO
Hazardous weather outlook, May 20, 2:53 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 PM EDT MON MAY 20 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-211900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
253 PM EDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
THIS AFTERNOON AND TONIGHT. LOCALIZED FLOODING IS POSSIBLE WITH
HEAVY RAINFALL IN THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE EXPECTED AT
TIMES TUESDAY THROUGH WEDNESDAY EVENING. LOCALIZED FLOODING IS
ALSO POSSIBLE THROUGH WEDNESDAY EVENING.

COLDER AIR WILL BRING THE POTENTIAL FOR FROST SATURDAY MORNING AND
SUNDAY MORNING TO PORTIONS OF LOWER MICHIGAN...ESPECIALLY THOSE
NEAR AND NORTH OF US HIGHWAY 10.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HAIL...WIND
DAMAGE OR LOCALIZED FLOODING TO THE NATIONAL WEATHER SERVICE.

SHARE PHOTOS WITH THE NATIONAL WEATHER SERVICE GRAND RAPIDS ON
FACEBOOK AND ON TWITTER AT NWSGRANDRAPIDS.

LMZ844>849-211900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
253 PM EDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL POSE
HAZARDS TO MARINERS. FOG TONIGHT MAY ALSO POSE A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AFTERNOON WILL
POSE HAZARDS TO MARINERS. FOG MAY ALSO POSE A THREAT TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HAIL...WIND
DAMAGE OR LOCALIZED FLOODING TO THE NATIONAL WEATHER SERVICE.

SHARE PHOTOS WITH THE NATIONAL WEATHER SERVICE GRAND RAPIDS ON
FACEBOOK AND ON TWITTER AT NWSGRANDRAPIDS.

In the hours before

Local storm report, May 20, 2:32 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
232 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             3 SE BIG RAPIDS         43.67N 85.43W
05/20/2013  M0.50 INCH       MECOSTA            MI   PUBLIC

            THE HAIL STARTED FALLING AT 201 PM EDT.

&&

WH
Local storm report, May 20, 3:11 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
311 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       GRAND RAPIDS            42.96N 85.67W
05/20/2013  M0.73 INCH       KENT               MI   BROADCAST MEDIA

            RAINFALL IN TEN TO FIFTEEN MINUTES AT WOODTV.

&&
Local storm report, May 20, 3:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             GRAND RAPIDS            42.96N 85.67W
05/20/2013  M0.25 INCH       KENT               MI   BROADCAST MEDIA

            AT WOODTV.

&&
Local storm report, May 20, 3:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             GRANDVILLE              42.91N 85.76W
05/20/2013  E0.25 INCH       KENT               MI   PUBLIC

            RELAYED BY WOODTV.

&&
Local storm report, May 20, 3:19 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             1 NE GRAND RAPIDS       42.97N 85.65W
05/20/2013  M0.70 INCH       KENT               MI   TRAINED SPOTTER

&&
Local storm report, May 20, 3:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 NE GRAND RAPIDS       42.97N 85.65W
05/20/2013  M1.00 INCH       KENT               MI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 12:32 PM EDTSpecial Weather StatementGRRNewaygo43 min
May 20, 1:15 PM EDTSpecial Weather StatementGRRMecosta, Osceola45 min
May 20, 1:50 PM EDTSevere Thunderstorm WarningGRRMecosta40 min
May 20, 2:24 PM EDTSevere Thunderstorm WarningGRRNewaygo51 min
May 20, 2:31 PM EDTSevere Thunderstorm WarningGRRMecosta44 min
May 20, 2:56 PM EDTSevere Thunderstorm WarningGRRClare64 min
May 20, 3:41 PM EDTSevere Thunderstorm WarningGRRIonia, Montcalm64 min
May 20, 4:10 PM EDTSevere Thunderstorm WarningGRRClare, Gratiot, Isabella65 min
May 20, 5:13 PM EDTSevere Thunderstorm WarningGRRGratiot47 min
May 20, 5:47 PM EDTSevere Thunderstorm WarningGRRClinton43 min
May 20, 6:07 PM EDTSevere Thunderstorm WarningGRRIngham38 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.